# SDR AALA201509099007

- Difficulty date: September 8, 2015
- Submitted: September 13, 2015
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 62,708 hours, 22,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 368
- Condition: Intermittent
- Location: Cabin
- Part time: 53,653 hours, 23,473 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON INTERMITTENTLY.  R & R EMER POWER SUPPLY LT AFT 13WL & BATTERY PACK 33-51-38.  NO FAULTS NOTED ON GND AT THIS TIME.
